The article has been automatically translated into English by Google Translate from Russian and has not been edited.
Переклад цього матеріалу українською мовою з російської було автоматично здійснено сервісом Google Translate, без подальшого редагування тексту.
Bu məqalə Google Translate servisi vasitəsi ilə avtomatik olaraq rus dilindən azərbaycan dilinə tərcümə olunmuşdur. Bundan sonra mətn redaktə edilməmişdir.

A seventh-grader died of an overdose of fentanyl, which he took at a school in Connecticut: another 40 packets of the drug were hidden in the institution

Authorities said a 13-year-old who was hospitalized Jan. 13 after apparent exposure to fentanyl at a Connecticut high school died Jan. 15, reports NBC.

Photo: Shutterstock

Hartford police pointed to accidental "proximity" and inadvertent "contact" with the teen's synthetic opioid fentanyl, and two other schoolchildren had overdose symptoms, though experts have long questioned such an "accidental" scenario.

Hartford police said the student's death was the result of an overdose and an investigation is underway.

Authorities said the teen passed out on the morning of January 13 at the Academy of Sports and Health Sciences, a state preparatory school. He underwent cardiopulmonary resuscitation and was hospitalized in a condition that the police called "treatment indeterminate".

Two other boys, who complained of dizziness, were hospitalized after exposure to a powerful opioid, they said. They have since been released and no further details have been made public.

Subsequently, the authorities tested the substance, which indeed turned out to be fentanyl.

"Three minors are believed to have taken fentanyl at the same time," police said.

On the subject: In New Mexico, a mother threw a newborn in a garbage can: it was filmed by CCTV cameras

The teacher, who had a panic attack, was also hospitalized.

Authorities closed the school and ransacked it. During the search, about 40 bags of fentanyl were found hidden in two classrooms and a gym.

Ryan Marino, medical director of toxicology and narcology at Cleveland University Hospitals, said talking more frankly about drugs could prevent overdose deaths, especially when naxalone can quickly and effectively reverse opioid overdose.

“We need more openness to discuss drugs honestly and educate people about safety issues,” he said. “We need naloxone in every school and every home.”

Marino, who is outspoken about drug policy and opioid addiction, argues that fentanyl overdose is nearly impossible in the manner described by the Hartford police.

“While fentanyl remains a serious hazard for anyone who uses psychoactive substances, accidental exposure is not a danger and overdose victims should be treated without delay or hesitation because every second counts,” he said.

You may be interested in: top New York news, stories of our immigrants and helpful tips about life in the Big Apple - read it all on ForumDaily New York.

On Twitter on January 15, the non-profit Drug Policy Alliance echoed this sentiment, stating: "It is not possible to overdose on fentanyl or a fentanyl analogue through accidental skin contact or being in close proximity."

Read also on ForumDaily:

Year of Biden's presidency: how Americans evaluate his work

A woman from California ate 32 sushi rolls at a time: she was taken to the hospital straight from the restaurant

Over the past 30 years, the death rate from cancer in the United States has decreased by almost a third: what is the reason for this

Other In the U.S. school drugs overdose
Subscribe to ForumDaily on Google News

Do you want more important and interesting news about life in the USA and immigration to America? Subscribe to our page in Facebook. Choose the "Display Priority" option and read us first. Also, don't forget to subscribe to our РєР ° РЅР ° Р »РІ Telegram - there are many interesting things. And join thousands of readers ForumDaily Woman и ForumDaily New York - there you will find a lot of interesting and positive information. 



 
1176 requests in 2,218 seconds.